Publication detail

Some oscillation criteria for the second-order linear delay differential equation

OPLUŠTIL, Z. ŠREMR, J.

Original Title

Some oscillation criteria for the second-order linear delay differential equation

English Title

Some oscillation criteria for the second-order linear delay differential equation

Type

journal article - other

Language

en

Original Abstract

Some Wintner and Nehari type oscillation criteria are established for the second-order linear delay differential equation.

English abstract

Some Wintner and Nehari type oscillation criteria are established for the second-order linear delay differential equation.

Keywords

Second-order linear differential equation with a delay, oscillatory solution

RIV year

2011

Released

28.06.2011

Publisher

Institute of Mathematics, Academy of Sciences of the Czech Republic

Location

Praha

Pages from

195

Pages to

204

Pages count

10

BibTex


@article{BUT72490,
  author="Zdeněk {Opluštil} and Jiří {Šremr}",
  title="Some oscillation criteria for the second-order linear delay differential equation",
  annote="Some Wintner and Nehari type oscillation criteria are established for the second-order linear delay differential equation.",
  address="Institute of Mathematics, Academy of Sciences of the Czech Republic",
  chapter="72490",
  institution="Institute of Mathematics, Academy of Sciences of the Czech Republic",
  journal="Mathematica Bohemica",
  number="2",
  volume="136",
  year="2011",
  month="june",
  pages="195--204",
  publisher="Institute of Mathematics, Academy of Sciences of the Czech Republic",
  type="journal article - other"
}